# SDR 2006FA0000116

- Difficulty date: November 11, 2005
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: CFYUU
- Make and model: Snias AS350B2
- Aircraft serial: 1384
- System (JASC): 6400 · Tail Rotor System
- Part: Bellcrank
- Part number: 355A2700720001
- Condition: Elongated
- Location: T/R Controls
- Part time: 518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HOUR INSPECTION AND REMOVAL OF T/R SERVO OVERCENTERING  MECHANISM, IT WAS DISCOVERED THAT THE MAIN SUPPORT BOLT AND THE BELLCRANK PIVOT BOLT WERE VERY DIFFICULT TO REMOVE.   THE BELLCRANK PIVOT BOLT WAS OBVIOUSLY HAMMERED IN BY EVIDENCE OF THE RAISED METAL AND ELONGATED HOLE.  REPLACED BELLCRANK AND BOTH BOLTS.  (K)
